# SDR CA080225003

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 EDP FAILED IN FLIGHT WITH A BANG FOLLOWED SHORTLY AFTER BY NR1 HYD FLUID HOT CAUTION LIGHT ILLUMINATING, FOLLOWED BY THE 1 HYD ISO VALVE TO CLOSING. THE AC MADE A FLAPLESS EMERGENCY LANDING. INITIAL INVESTIGATION BY MAINT FOUND THAT THE NR2 HYD SYS HAD LOST ITS FLUID, THE NR2 EDP PORT CAP HAD SEPARATED FROM THE EDP PUMP BODY, THE PTU WAS INOPERATIVE (OVERSPEED AND EVIDENCE OF OVERHEAT), PTU FLEX HOSES EVIDENCE OF OVERHEAT.  MAINT ACTIONS: REPLACEMENT OF NR1 AND NR2 EDP`S, PTU, PTU SELECTOR VALVE, NR1 AND NR2 HYDR SYS FILTERS, REPLACEMENT OF PTU FLEX HOSES, FLUSHING/BLEEDING OF THE APPLICABLE HYDR LINES. (TC NR 20080225003)
